# SDR 97UAL900699

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250014
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  *S/D*  REPLACED APU FUEL CONTROL PER MM 49-31-01.  APU CHECKS GOOD.  FUEL CONTROLS ARE BEING UPGRADED TO THE LATES DASH 17 CONFIGURATION PER SERVICE BULLETIN 3882500-49-7156.
